# SDR USAA2014122300005

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 58,032 hours, 21,396 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82497277022
- Part serial: 25400386
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 45,013 hours, 16,631 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PIT WHEN  STATUS MSG WAS RECEIVED THAT ENG 2 TR & THR WAS INOPERATIVE.  REPLACED NR 2 ENG EEC IAW JOB CARD 26L40073002.
